# SDR ZZDA2011569

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N353AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS CEILING AT ROW 1 IS INOP.  FOUND WIRES INCORRECTLY ATTACHED TO LIGHT ASSY L1417.  CORRECTED WIRES AND REPLACED FUSE F-3 IN POWER SUPPLY M1674.  OPS CK IS GOOD REF 737 WPM 33-51-12.
